# SDR F3LA2010111800552

- Difficulty date: November 12, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N938FR
- Make and model: Airbus A319-111
- Aircraft serial: 2406
- Aircraft time: 20,513 hours, 10,016 cycles
- Engine: Ge CFM56*
- System (JASC): 3210 · Main Landing Gear
- Part: Link
- Part number: 201383209
- Condition: Buckled
- Location: Mlg
- Component: Mlg
- Component part number: 201582002030
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORT, LP 551794 ITEAM P-1, ECAM MESSAGE ON FLIGHT, FO PROPES FAULT, LP 551794 ITEAM P-2, ECAM MESSAGE IN FLIGHT REVERSER NR 1 FAULT. LP 551795 ITEM P-1, ECAM MESSAGE AFTER LANDING, LANDING GEAR SYS DISAGREE FAULT LP 551795 P-2, ECAM MESSAGE AFTER LANDING , BRAKES/NOSE WHEEL STEERING MINOR FAULT. REVERSER ONE FAULT TROUBLESHOT TO RT MLG UPPER SLAVE LINK DAMAGED. REPLACED THE LINK IAW CMM 32-12-25 P. 739. CHECKED ADJUSTMENT OF PROXIMITY SENSOR (20GA) IAW AMM 32-31-73-820-002. ECAM MESSAGE FOR FO PROBES , LANDING GEAR SYS DISAGREE AND BRAKES/NOSE WHEEL STEERING WERE INITILLY CLEARED BEFORE FERRY FLIGHTBY PERFORMING RESET AND BITE CHECK OF NR ONE LGCIU. MESSAGES WERE ONCE AGAIN GENERATED DURING FERRY FLIGHT. AFTER FERRY FLIGHT RT MLG SLAVE LINK WAS REPLACED AND ADJUST OF PROXIMITY SENSOR (20GA)WAS ACCOMPLISHED. OPS TEST OF THE SYS RELATED TO ECAM MESSAGE WERE PERFORM WITH NO FAULTS NOTED.
